Pennsylvania, 2006

Flood in Pennsylvania, June 28 to 30, 2006

June 28 to 30, 2006 · NWS CTP · 1 event in 1 county or zone

Heavy rain caused Susquehanna River at Marietta to flood. 53 feet at 10:00 EST on the 29th, then fell back below flood stage at 11:30 EST on the 30th.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Heavy rain caused Susquehanna River at Marietta to flood. The river exceeded flood stage of 49.0 feet at 17:30 EST on the 28th, crested at 52.53 feet at 10:00 EST on the 29th, then fell back below flood stage at 11:30 EST on the 30th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jun 28, 1:57 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 28, 1:57 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT WED JUN 28 2006

.SHORT TERM /TONIGHT THROUGH THURSDAY/...

TROPICAL PIPELINE HAS SHIFTED EAST TODAY AND THE MAIN AREA OF RAIN
HAS MOVED WELL AWAY FROM THE FORECAST AREA.

AN UPPER TROUGH THAT HAS BEEN PARKED OVER THE WESTERN GREAT LAKES
WILL SLOWLY MOVE TO THE EAST. CURRENTLY A SHORT WAVE MOVING NORTH
ALONG THE FRONT SIDE OF THE TROUGH HAS TOUCHED OFF SHOWERS AND A
FEW THUNDERSTORMS. THIS ACTIVITY WILL CONTINUE INTO THE EVENING
AND LIKELY TOWARD MIDNIGHT IN THE EASTERN CWA.

WITH ALL OF THE LOW LEVEL MOISTURE AVAILABLE...ANY ONE CELL CAN
PUT DOWN A GOOD AMOUNT OF RAIN BUT THE COVERAGE WILL BE ISOLATED.

PATCHY FOG IS POSSIBLE OVERNIGHT AS SKIES SHOULD BECOME PARTLY
CLOUDY AFTER ANY CONVECTIVE ACTIVITY. DEWPOINTS WILL REMAIN IN THE
LOW 60S OVERNIGHT.

THE UPPER TROUGH AXIS WILL MOVE ACROSS THE FORECAST AREA ON
THURSDAY SO ANOTHER ROUND OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS WILL OCCUR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...

DEWPOINTS WILL CONTINUE TO DROP THROUGH THE 50S THURSDAY NIGHT AND
FRIDAY BUT THE TROUGH WILL BE SLOW TO MOVE SO THERE WILL STILL BE
A CHANCE OF SHOWERS OR SCATTERED CONVECTION THROUGH FRIDAY BUT THE
COVERAGE WOULD BE WIDELY SCATTERED. A WEAK SURFACE HIGH MOVES
ACROSS THE MID ATLANTIC STATES BUT WE ARE STILL UNDER THE
INFLUENCE OF THE LARGE SCALE TROUGH SO A SHOWER IS POSSIBLE DURING
THE AFTERNOON.

SEVERAL QUICK MOVING SYSTEMS DART FROM WEST TO EAST ACROSS THE
CENTRAL LAKES FOR THE REMAINDER OF THE EXTENDED PERIOD SO ANY DAY
CAN SEE A SHOWER OR THUNDERSTORM THROUGH THE MIDDLE OF THE WEEK.

&&

.AVIATION...

VISIBILITIES HAVE BEEN BETWEEN 6 AND 10SM ACROSS THE AREA THIS
AFTERNOON AS THERE IS ABUNDANT LOW LEVEL MOISTURE REMAINING FROM
THE RECENT RAINFALL. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE
AREA THIS EVENING BUT THE CHANCE OF A STORM CROSSING THE FIVE MILE
RADIUS OF ANY ONE AIRPORT WILL PROMPT JUST PLACING A VCTS IN THE
TAF. FOG IS LIKELY OVERNIGHT BUT HAVE NOT DROPPED ANY ONE LOCATION
LESS THAN 4SM BR. IT IS POSSIBLE THAT ANY AIRFIELD CAN DROP BELOW
2SM BUT AM NOT CONFIDENT RIGHT BASED UPON WHERE THE CONVECTION
ACTUALLY OCCURS THIS EVENING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TYBURSKI
LONG TERM...TYBURSKI
AVIATION...RXR
Hazardous weather outlook, Jun 28, 12:00 PM EST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
100 PM EDT WED JUN 28 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-291700-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
100 PM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF ISOLATED SEVERE THUNDERSTORMS FROM THE
LATE AFTERNOON THROUGH THE EARLY EVENING...MAINLY FOR THE NORTHWEST
MOUNTAINS AND LAUREL HIGHLANDS. A FEW STRONG THUNDERSTORMS MAY
REACH THE CENTRAL MOUNTAINS AROUND...OR JUST AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH THE
WEEKEND. STORMS SHOULD BE MORE ISOLATED IN NATURE COMPARED TO
YESTERDAYS RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 28, 11:55 AM EST, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1255 PM EDT WED JUN 28 2006

PAZ004>006-010>012-017>019-024>026-033>035-045-282300-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-SOUTHERN CLINTON-
1255 PM EDT WED JUN 28 2006

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON
INTO THIS EVENING...

A WEAK COLD FRONT...IN COMBINATION WITH SEVERAL UPPER LEVEL
DISTURBANCES TRAVERSING CENTRAL PENNSYLVANIA WILL PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS FROM MID AFTERNOON INTO THE
EVENING HOURS ACROSS PORTIONS OF WEST CENTRAL PENNSYLVANIA. SOME
OF THESE THUNDERSTORMS MAY CONTAIN ISOLATED DAMAGING WIND
GUSTS...ALONG WITH LARGE HAIL.

THE BEST CHANCE FOR ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS
THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS FROM LATE THIS
AFTERNOON INTO THE EVENING HOURS...WITH A FEW STRONG THUNDERSTORMS
POSSIBLY REACHING INTO THE CENTRAL MOUNTAINS AROUND...OR JUST
AFTER SUNSET.

THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS SHOULD DIMINISH
SEVERAL HOURS AFTER SUNSET.

RXR
Local storm report, Jun 28, 2:28 PM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT WED JUN 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      GREENCASTLE             39.79N 77.73W
06/25/2006                   FRANKLIN           PA   EMERGENCY MNGR

            RTE 11 UNDERPASS FLOODED. 2 INDIVIDUALS TRAPPED IN
            VEHICLE

0300 PM     FLASH FLOOD      WAYNESBORO              39.75N 77.58W
06/25/2006                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS ROADS FLOODED. WATER FLOWING FROM PAVED PARKING
            LOTS INTO ROADS.

0500 PM     FLASH FLOOD      PINE GROVE              40.55N 76.39W
06/25/2006                   SCHUYLKILL         PA   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED WITH 1 FOOT OR MORE OF WATER ON
            ROADS.

0500 PM     FLASH FLOOD      MAHAFFEY                40.88N 78.73W
06/25/2006                   CLEARFIELD         PA   LAW ENFORCEMENT

            ROCK SLIDES ACROSS RTE 286 NEAR MAHAFFEY

0500 PM     FLASH FLOOD      YORK SPRINGS            40.01N 77.12W
06/25/2006                   ADAMS              PA   LAW ENFORCEMENT

            BERMUDIAN CREEK OUT OF ITS BANKS NEAR HOME BACK BRIDGE.
            OLD HARRISBURG ROAD CLOSED FOR FLOODING NEAR GETTYSBURG.

0600 PM     FLASH FLOOD      PALMYRA                 40.31N 76.60W
06/25/2006                   LEBANON            PA   EMERGENCY MNGR

            REPORTS OF SEVERAL ROADS CLOSED IN PALMYRA AND LEBANON

0730 PM     FLASH FLOOD      VALLEY GREEN            40.16N 76.79W
06/25/2006                   YORK               PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED IN NEW BERRY AND FAIRVIEW
            TOWNSHIPS.

1015 PM     FLASH FLOOD      YORK SPRINGS            40.01N 77.12W
06/25/2006                   ADAMS              PA   EMERGENCY MNGR

            WATER RESCUE NEEDED ON MATAMORAS VALLEY ROAD

1030 PM     FLASH FLOOD      LANCASTER               40.04N 76.30W
06/25/2006                   LANCASTER          PA   TRAINED SPOTTER

            WATER ACROSS RTE 741 IN LAMPETER

0730 AM     FLASH FLOOD      GREENCASTLE             39.79N 77.73W
06/26/2006                   FRANKLIN           PA   EMERGENCY MNGR

            NUMEROUS FLOODED ROADS AND ROAD CLOSURES. SEVERAL WATER
            RESCUES REQUIRED FOR INDIVIDUALS TRAPPED IN CARS.

0800 AM     HEAVY RAIN       N GREENCASTLE           39.79N 77.73W
06/26/2006  M2.87 INCH       FRANKLIN           PA   TRAINED SPOTTER

            RAINFALL BETWEEN 1 AM AND 7 AM. TOTAL RAIN FOR THE TWO
            DAY PERIOD IS 5.75 INCHES SO FAR.

0600 PM     FLASH FLOOD      5 NW YORK HAVEN         40.16N 76.78W
06/26/2006                   YORK               PA   TRAINED SPOTTER

            CONOWAGO CREEK ROAD CLOSED

0630 PM     FLASH FLOOD      DELTA                   39.73N 76.33W
06/26/2006                   YORK               PA   EMERGENCY MNGR

            FLASH FLOODING CLOSED 5 ROADS IN THE DELTA AND FAWN AREAS
            OF YORK COUNTY. THERE WERE ALSO 2 MUDSLIDES. ONE MUDSLIDE
            WAS IN LOWER CHANCEFORD TOWNSHIP ALONG ROUTE 372 NEAR
            SLAB ROAD. THE SECOND WAS IN WINDSOR TOWNSHIP ON
            BURKHOLDER ROAD EAST OF BLACKSMITH AVENUE.

0837 PM     FLASH FLOOD      SOMERSET                40.01N 79.08W
06/26/2006                   SOMERSET           PA   LAW ENFORCEMENT

            18 BASEMENTS REPORTED FLOODED NEAR SOMERSET. ALSO ROUTE
            31 CLOSED JUST WEST OF SOMERSET.

0938 PM     FLASH FLOOD      LANCASTER               40.04N 76.30W
06/26/2006                   LANCASTER          PA   EMERGENCY MNGR

            1 WATER RESCUE IN CONESTOGA TOWNSHIP...AND SEVERAL ON NE
            SIDE OF LANCASTER ON RTE 30.

0939 PM     FLASH FLOOD      10 W LANCASTER          40.04N 76.49W
06/26/2006                   LANCASTER          PA   TRAINED SPOTTER

            2.57 INCHES MEASURED IN 90 MINUTES IN ROHRERSTOWN.

0945 PM     FLASH FLOOD      4 NNW MILLERSVILLE      40.06N 76.38W
06/26/2006                   LANCASTER          PA   TRAINED SPOTTER

            WATER FLOWING ACROSS RTE 741.

1236 AM     FLASH FLOOD      NEWMANSTOWN             40.35N 76.21W
06/27/2006                   LEBANON            PA   LAW ENFORCEMENT

            SEVERAL EVACUATIONS UNDERWAY IN MILLCREEK TWP - ALSO
            SEVERAL ROAD CLOSURES WITHIN TWP.

1245 PM     TSTM WND DMG     CLEARFIELD              41.02N 78.44W
06/27/2006                   CLEARFIELD         PA   TRAINED SPOTTER

            TREES DOWN ON ANNIS ROAD IN LAWRENCE TOWNSHIP.

1250 PM     FLASH FLOOD      KANE                    41.66N 78.81W
06/27/2006                   MCKEAN             PA   EMERGENCY MNGR

            EMA REPORTS NUMEROUS ROAD CLOSURES ACROSS COUNTY
            INCLUDING RTE 66 SOUTH OF KANE, FULLER ROAD AND FOSTER
            ROAD.

0100 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
06/27/2006                   ELK                PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0105 PM     TSTM WND DMG     ST. MARYS               41.43N 78.56W
06/27/2006                   ELK                PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0120 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
06/27/2006                   CLEARFIELD         PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN. SOME ROAD FLOODING ALONG I-80.

0500 PM     FLASH FLOOD      LAPORTE                 41.42N 76.49W
06/27/2006                   SULLIVAN           PA   EMERGENCY MNGR

            EMA REPORTED 10 ROADS IN COUNTY CLOSED BECAUSE OF
            FLOODING.

0515 PM     FLASH FLOOD      HUNTINGDON              40.50N 78.01W
06/27/2006                   HUNTINGDON         PA   EMERGENCY MNGR

            EMA REPORTED MULTIPLE MUDSLIDES AND ROAD CLOSURES ACROSS
            COUNTY.

0515 PM     FLASH FLOOD      POTTSVILLE              40.68N 76.21W
06/27/2006                   SCHUYLKILL         PA   EMERGENCY MNGR

            EMA REPORTED NUMEROUS ROAD CLOSURES ACROSS COUNTY.

0525 PM     FLASH FLOOD      N BLOOMSBURG            41.00N 76.46W
06/27/2006                   COLUMBIA           PA   TRAINED SPOTTER

            NUMEROUS FLOODED ROADWAYS.

0540 PM     FLASH FLOOD      BLOOMSBURG              41.00N 76.46W
06/27/2006                   COLUMBIA           PA   EMERGENCY MNGR

            WATER RESCUE IN HEMLOCK TOWNSHIP.

0540 PM     FLASH FLOOD      BLOOMSBURG              41.00N 76.46W
06/27/2006                   COLUMBIA           PA   EMERGENCY MNGR

            TOUTES 42/44 CLOSED DUE TO FLOODING.

0555 PM     FLASH FLOOD      N CHAMBERSBURG          39.93N 77.66W
06/27/2006                   FRANKLIN           PA   TRAINED SPOTTER

            FALLING SPRINGS CREEK OVERFLOWED AND COVERED INTERSECTION
            OF LIGHT AVE. AND 2ND ST.

0600 PM     FLASH FLOOD      N CHAMBERSBURG          39.93N 77.66W
06/27/2006                   FRANKLIN           PA   TRAINED SPOTTER

            ONE FOOT OF WATER COVERS RTE 30 IN CHAMBERSBURG.

0630 PM     FLASH FLOOD      MILLERSVILLE            40.00N 76.35W
06/27/2006                   LANCASTER          PA   TRAINED SPOTTER

            CONESTOGA RIVER WAS NEAR BANKFULL. FLOODING REPORTED ON
            UNIVERSITY CAMPUS.

0730 PM     FLASH FLOOD      SUNBURY                 40.86N 76.79W
06/27/2006                   NORTHUMBERLAND     PA   TRAINED SPOTTER

            1.88 INCHES OF RAIN IN PAST 2.5 HOURS. NUMEROUS SECONDARY
            ROADS WERE COVERED.

0800 PM     FLASH FLOOD      WAYNESBORO              39.75N 77.58W
06/27/2006                   FRANKLIN           PA   TRAINED SPOTTER

            ANTITAM CREEK HAS MONOR FLOODING. ONE ROAD CLOSED.
            BACKYARDS ALONG CREEK ARE UNDER WATER.

0800 PM     HEAVY RAIN       LECONTES MILLS          41.07N 78.26W
06/27/2006  E0.00 INCH       CLEARFIELD         PA   NWS EMPLOYEE

            PRECIPITATION GAUGE REPORTED 5 INCHES OF RAIN TODAY.

0810 PM     HEAVY RAIN       EXCHANGE                41.11N 76.69W
06/27/2006  E0.00 INCH       MONTOUR            PA   TRAINED SPOTTER

            1.30 INCHES OF RAIN SINCE NOON AT ANTHONY TOWNSHIP

0825 PM     FLASH FLOOD      N GETTYSBURG            39.83N 77.23W
06/27/2006                   ADAMS              PA   TRAINED SPOTTER

            PERSON TRAPPED IN CAR WITH WATER UP TO WINDOWS. ROAD
            CLOSURES AND WATER RESCUES.

0830 PM     FLASH FLOOD      MILLERSVILLE            40.00N 76.35W
06/27/2006                   LANCASTER          PA   TRAINED SPOTTER

            RTES 741 AND 999 ARE FLOODED.

0845 PM     FLASH FLOOD      MILLERSVILLE            40.00N 76.35W
06/27/2006                   LANCASTER          PA   TRAINED SPOTTER

            SMALL STREAMS OUT OF BANKS. WATER ACROSS RTE 99IN
            BOROUGH.6-8INCHES ON STREETS NEAR CAMPUS. LITTLE
            CONESTOGA IS OUT OF BANKS AND UP TO BRIDGES.

0850 PM     FLASH FLOOD      3 S BLOOMSBURG          40.95N 76.46W
06/27/2006                   COLUMBIA           PA   TRAINED SPOTTER

            I-80 CLOSED AT BUCKHORN. CATAWISA BRIDGE CLOSED. WATER
            RESCUES AT KNOBELS PARK. ROCK AND MUDSLIDES REPORTED.
            3.90 INCHES OF RAIN IN PAST 4 HOURS.

&&

VGC
Special weather statement, Jun 28, 3:31 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT WED JUN 28 2006

PAZ004-005-010-282130-
ELK-MCKEAN-WARREN-
431 PM EDT WED JUN 28 2006

...THUNDERSTORMS WILL AFFECT ELK...MCKEAN AND WARREN COUNTIES
THROUGH 630 PM...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM 5 MILES NORTHEAST
OF WARREN TO 15 MILES NORTH OF BROOKVILLE.  THE STORMS WERE MOVING
TOWARD THE NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL MOVE ACROSS
WARREN...MCKEAN AND ELK COUNTIES BETWEEN 430 PM AND 630 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD
66...STATE ROAD 120...STATE ROAD 255...AND STATE ROAD 446.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH A
BRIEF PERIOD OF HEAVY RAIN.

FORECASTER:  RXR
Special weather statement, Jun 28, 4:02 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT WED JUN 28 2006

PAZ010-017-282200-
CLEARFIELD-ELK-
502 PM EDT WED JUN 28 2006

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD AND ELK COUNTIES...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF BROOKVILLE...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR DUBOIS AROUND 530 PM...TREASURE
LAKE AROUND 535 PM...BROCKPORT AROUND 540 PM...BRANDY CAMP AROUND 545
PM...PENFIELD AROUND 550 PM AND PARKER DAM STATE PARK AROUND 555 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 104. THIS WILL ALSO IMPACT THE
FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD 255.

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZED HAIL IN CLARION
COUNTY. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM
THIS STORM.

FORECASTER:DEVOIR

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Lancaster

When
June 28, 5:30 PM EST to June 30, 11:30 AM EST
Where
Lancaster County, Marietta Afs
Reported by
EMERGENCY MANAGER
Coordinates
40.042, -76.248 (the zone’s center; the record gives no point)

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518105.